IJPAM: Volume 107, No. 4 (2016)
OF MEROMORPHIC FUNCTIONS
Department of Mathematics
Bangalore, 560 056, INDIA
Abstract. In this paper, we study the zero distributions on the derivatives of q-shift difference polynomials of meromorphic functions with zero order and obtain two theorems that extend results of .
Received: January 5, 2016
AMS Subject Classification: 30D35
Key Words and Phrases: uniqueness, meromorphic function, difference polynomials, shared function
Download paper from here.
DOI: 10.12732/ijpam.v107i4.15 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 971 - 981